# SDR SIMA200434205

- Difficulty date: November 26, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 4,948 hours, 4,455 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525391003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,948 hours, 4,455 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION THE LEFT OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  PERFORMED A CUTOUT OF DAMAGED AREA.  FABRICATED EXTERNAL ANGLE, FILLER, SHIMS.  REPAIR DONE IAW SRM. (K)
